EconPapers    
Economics at your fingertips  
 

On the Range of the Risk-Free Interest Rate in Incomplete Markets

Atsushi Kajii and Chiaki Hara ()

Cambridge Working Papers in Economics from Faculty of Economics, University of Cambridge

Abstract: In a model of a two-period exchange economy under uncertainty, we find both upper and lower bounds for the risk free interest rate when the agents’ utility function exhibit constant absolute risk aversion. These bounds are independent of the degree of market incompleteness, and so these results show to what extent market incompleteness can explain the risk-free rate puzzle in this class of general equilibrium models with heterogeneous agents. A general method of finding bounds without the assumption of constant absolute risk aversion is also presented.

Date: 2000-12
Note: Ma
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://files.econ.cam.ac.uk/repec/cam/pdf/wp0030.pdf (application/pdf)

Related works:
Working Paper: On the Range of the Risk-Free Interest Rate in Incomplete Markets (2003) Downloads
Working Paper: On the Range of the Risk-Free Interest Rate in Incomplete Markets (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cam:camdae:0030

Access Statistics for this paper

More papers in Cambridge Working Papers in Economics from Faculty of Economics, University of Cambridge
Bibliographic data for series maintained by Jake Dyer ().

 
Page updated 2025-04-03
Handle: RePEc:cam:camdae:0030